Is acid reflux or Indigestion linked to Flecainide?
Hi, everyone. I have been taking Flecainide 2x per day for A-fib, for over 1 year now.
I have had acid reflux for about 20 years, but it has been under control for years and years thanks to a daily does of Prevacid. But, about 4 months ago, my acid reflux suddenly got much, much worse.
Because I drink very little, exercise regularly and eat well, I began to wonder if the sudden worsening of my acid reflux were somehow connected to my Flecainide intake. Has anyone heard of a linkk between Flecainide and acid reflux, indigestion or heartburn?
I have been taking flecainide 50 mg twice a day for only four days now for atrial fib. I had been taking Multaq, but had an episode of AF and my doctor and I decided to try flecainide. I have had heartburn for two days now, about 3:30 pm after having had the lunch I have had for a very long time....spinach salad, pbutter on whole wheat, brownie and yogurt.
I don't fine heartburn llisted as a side effect on any flecainide website.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.